MathSciNet Relay Station
MathSciNet bibliographic data
MR1707103 62G08 (60E15 60F10 62M10)
Laib, Naâmane Exponential-type inequalities for martingale difference sequences. Application to nonparametric regression estimation. Comm. Statist. Theory Methods 28 (1999), no. 7, 1565–1576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement